# SDR SABA010011

- Difficulty date: April 27, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 30,544 hours, 28,164 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5018 FROM CLT TO OAJ.  AFTER TAKEOFF THE LEFT FORWARD MAIN LANDING-GEAR DOOR FAILED TO CLOSE WHEN THE LANDING-GEAR WAS RETRACTED.  THE LANDING GEAR WAS EXTENDED, AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO CLT AND LANDED WITH NO OTHER PROBLEMS.  NO INFLIGHT EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE PERFORMED AN LANDING GEAR RETRACTION TEST.  ALL SYSTEMS CHECKED NORMAL.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
